# SDR AALA20030180

- Difficulty date: February 7, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT FOR TAIL CONE JETTISON INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE FOR TAIL CONE JETTISON LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
